Title of article :
Elastic fields of interacting elliptic inhomogeneities
Author/Authors :
Han Xueli، نويسنده , , Wang Tzuchiang ، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
19
From page :
4523
To page :
4541
Abstract :
This paper presents a method for the calculation of two!dimensional elastic _elds in a solid containing any number of inhomogeneities under arbitrary far _eld loadings[ The method called {pseudo!dislocations method|\ is illustrated for the solution of interacting elliptic inhomogeneities[ It reduces the interacting inhomogeneities problem to a set of linear algebraic equations[ Numerical results are presented for a variety of elliptic inhomogeneity arrangements\ including the special cases of elliptic holes\ cracks and circular inhomogeneities[ All these complicated problems can be solved with high accuracy and e.ciency
Journal title :
International Journal of Solids and Structures
Serial Year :
1999
Journal title :
International Journal of Solids and Structures
Record number :
446761
Link To Document :
بازگشت